# SDR MASA200700327

- Difficulty date: June 12, 2007
- Submitted: July 30, 2007
- Operation: Air carrier
- Aircraft: N77286
- Make and model: Cndair CL6002B19
- Aircraft serial: 7286
- Aircraft time: 23,222 hours, 18,037 cycles
- System (JASC): 2570 · Accessory Compartment
- Part: Door
- Condition: Stuck
- Location: Storage Bin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2782 LAS - FLIGHT ATTENDANT STORAGE BIN FOR EMERGENCY EQUIPMENT WILL NOT OPEN.   MX GOT THE DOOR OPEN.
